MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient information is unknown.Original implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient complained pain and the patient felt through the skin that the medial distal side of the titanium locking screw head of the tibial nail was prominent.The patient underwent removal on (b)(6) 2018.It is unknown if there was a surgical delay.The procedure was successfully completed.The device was explanted.Patient outcome is unknown.Concomitant device reported: unknown tibial nail (part # unknown, lot # unknown, quantity 1).This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 42mm for im nails.This is report 1 of 1 for complaint (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7682777
Report Number2939274-2018-52855
Device Sequence Number11151518
Product Code HWC
UDI-Device Identifier10886982086006
UDI-Public(01)10886982086006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.532
Device Catalogue Number04.005.532
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/12/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR